Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567945
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: F. M. Goodman, P. de la Harpe and V. F. R. Jones
Title: Coxeter graphs and towers of algebras
Additional book information: MSRI Publications #14, Springer-Verlag, Berlin and New York, 1989, 286 pp., $32.00. ISBN 0-387-96979-9.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Joan S. Birman
Journal: Bull. Amer. Math. Soc. 25 (1991), 195-199